# SDR TSAA9553053

- Difficulty date: March 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N725AL
- Make and model: Boeing 737297
- Aircraft serial: 22051
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 217-243
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SECTION 41, EXTERIOR SKIN DAMAGED BY GROUND EQUIPMENT CONTACT FROM BS 217 - BS 243, 6 INCHES ABOVE SKIN LAP AT STR 24L.  REPAIRED PER ECO 2569.  AIRCRAFT RETURNED TO SERVICE.  AIRCRAFT TIME:  33859:51, CYCLES, 63606.  (X)
